# SDR CA140729001

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,624 hours
- Engine: Pwa PT6A67D
- System (JASC): 3497 · Navigation System Wiring
- Part: Diode
- Condition: Arced
- Location: Eadi
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT`S EADI INTERMITTENT, TROUBLESHOOTING CARRIED OUT BY MAINTENANCE WHICH DETERMINED DIODE CR41 IN NOSE JUNCTION BOX BURNED AND ARCHING.  DIODE REPLACED, SYSTEM CHECKED SERVICEABLE.  REF WIRING INTERFACE-JUNCTION BOX DWG 129-340016 SHEET 5.
